# SDR DHL2007802534

- Difficulty date: February 2, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Aileron
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 4 AILERON HINGE FITTING IS CRACKED.  REMOVED AND REPLACED NR 4 LT AIL HINGE SUPPORT FITTING IAW MM 20-16-0 PG 201-207.  REFER TO NR 069055 FOR LT INBD AIL REMOVAL/REINSTALLATION AND NR 071624 FOR OPS CK.
